# SDR UPS04843529

- Difficulty date: November 17, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E RIB CRACKED AT LOWER AFT END, STA860.  STOP DRILLED CRACK.  NDT VERIFIED PER SPM06-10-01.001.  FAB REPAIR ANGLE FROM S25972423 EXTRUSION.  INSTALLED REPAIR PER SRM 57-2-0, 51-1-8, 51-1-21D, 51-1-20D.
